# SDR DLL17981855

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1791421
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM-B LOW QTY LIGHT CAME ON IN FLIGHT.  QUANTITY INDICATED LESS THAN QUARTER FULL.  FOUND RT O/B AILERON ACTUATOR PRESSURE LINE LEAKING AT ANGULAR SEAL PLATE (P/N 277203191).  REPLACED SEAL, SERVICED HYDRAULICS AND LEAK CHECKS SATISFACTORY.
